American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 571 found      Go to page: 1 2 3 4 > >>

[1] S. Yu. Orevkov and E. I. Shustin. Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of the singularity $X_{21}$. St. Petersburg Math. J. 28 (2017) 225-257.
Abstract, references, and article information   
View Article: PDF

[2] Paolo Lisca. On 3--braid knots of finite concordance order. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Daryl Cooper. The Heisenberg group acts on a strictly convex domain. Conform. Geom. Dyn. 21 (2017) 101-104.
Abstract, references, and article information   
View Article: PDF

[4] Jessica S. Purcell and Alexander Zupan. Independence of volume and genus $g$ bridge numbers. Proc. Amer. Math. Soc. 145 (2017) 1805-1818.
Abstract, references, and article information   
View Article: PDF

[5] Tye Lidman and Allison H. Moore. Cosmetic surgery in L-spaces and nugatory crossings. Trans. Amer. Math. Soc. 369 (2017) 3639-3654.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Donald and Faramarz Vafaee. A slicing obstruction from the $\frac{10}{8}$ theorem. Proc. Amer. Math. Soc. 144 (2016) 5397-5405.
Abstract, references, and article information   
View Article: PDF

[7] JungHwan Park. Inequality on $t_\nu(K)$ defined by Livingston and Naik and its applications. Proc. Amer. Math. Soc. 145 (2017) 889-891.
Abstract, references, and article information   
View Article: PDF

[8] David Cimasoni, Anthony Conway and Kleopatra Zacharova. Splitting numbers and signatures. Proc. Amer. Math. Soc. 144 (2016) 5443-5455.
Abstract, references, and article information   
View Article: PDF

[9] Peter Feller and Duncan McCoy. On 2-bridge knots with differing smooth and topological slice genera. Proc. Amer. Math. Soc. 144 (2016) 5435-5442.
Abstract, references, and article information   
View Article: PDF

[10] Jeffrey Meier, Trent Schirmer and Alexander Zupan. Classification of trisections and the Generalized Property R Conjecture. Proc. Amer. Math. Soc. 144 (2016) 4983-4997.
Abstract, references, and article information   
View Article: PDF

[11] Patrick M. Gilmer and Charles Livingston. Signature jumps and Alexander polynomials for links. Proc. Amer. Math. Soc. 144 (2016) 5407-5417.
Abstract, references, and article information   
View Article: PDF

[12] Yoshitaka Ishihara and Hiroshi Tamaru. Flat connected finite quandles. Proc. Amer. Math. Soc. 144 (2016) 4959-4971.
Abstract, references, and article information   
View Article: PDF

[13] Zhongtao Wu. A cabling formula for the $\nu^+$ invariant. Proc. Amer. Math. Soc. 144 (2016) 4089-4098.
Abstract, references, and article information   
View Article: PDF

[14] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[15] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF

[16] Kenneth L. Baker, Tsuyoshi Kobayashi and Yo’av Rieck. The spectrum of the growth rate of the tunnel number is infinite. Proc. Amer. Math. Soc. 144 (2016) 3609-3618.
Abstract, references, and article information   
View Article: PDF

[17] Ciprian Manolescu. An introduction to knot Floer homology. Contemporary Mathematics 680 (2016) 99-135.
Book volume table of contents   
View Article: PDF

[18] R. Mendes and J. J. Nuño-Ballesteros. Knots and the topology of singular surfaces in $\mathbb{R}^4$. Contemporary Mathematics 675 (2016) 229-239.
Book volume table of contents   
View Article: PDF

[19] Louis H. Kauffman. An Introduction to Khovanov Homology. Contemporary Mathematics 670 (2016) 105-139.
Book volume table of contents   
View Article: PDF

[20] Louis H. Kauffman. Knot Theory. Contemporary Mathematics 670 (2016) 3-62.
Book volume table of contents   
View Article: PDF

[21] Kanji Morimoto. Tunnel Numbers of Knots. Contemporary Mathematics 670 (2016) 327-335.
Book volume table of contents   
View Article: PDF

[22] Józef H. Przytycki. Knots and Graphs: Two Centuries of Interaction. Contemporary Mathematics 670 (2016) 171-257.
Book volume table of contents   
View Article: PDF

[23] Slavik V. Jablan and Radmila Sazdanovic. From Conway Notation to LinKnot. Contemporary Mathematics 670 (2016) 63-92.
Book volume table of contents   
View Article: PDF

[24] S. Vikash and P. Madeti. On Arf Invariant and Trivializing Number. Contemporary Mathematics 670 (2016) 345-357.
Book volume table of contents   
View Article: PDF

[25] Naoko Kamada. On Twisted Knots. Contemporary Mathematics 670 (2016) 313-325.
Book volume table of contents   
View Article: PDF

[26] Akio Kawauchi. Knot Theory for Spatial Graphs Attached to a Surface. Contemporary Mathematics 670 (2016) 141-169.
Book volume table of contents   
View Article: PDF

[27] The filtered grid complex. Math. Surveys Monogr. 208 (2015) 247-272.
Book volume table of contents
View Article: PDF

[28] Grid homologies of alternating knots. Math. Surveys Monogr. 208 (2015) 167-186.
Book volume table of contents
View Article: PDF

[29] Invariants of Legendrian and transverse knots. Math. Surveys Monogr. 208 (2015) 215-246.
Book volume table of contents
View Article: PDF

[30] Basic properties of grid homology. Math. Surveys Monogr. 208 (2015) 127-134.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 571 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia